# SDR CA970221002

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Engine: Pwa JT8D7B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: Eng Edp Nr 2
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING GEAR RETRACTION RH GEAR DOOR LIGHT DID NOT EXTINGUISH. GEAR RECYCLED, AT WHICH TIME A TOTAL LOSS OF 'A' SYSTEM HYDRAULIC OCCURRED. #2 EDP FAILED REPLACED.
